Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 732834, 4 pages
http://dx.doi.org/10.1155/2013/732834
Research Article

The Preconditioned SOR Iterative Method for Positive Definite Matrices

School of Computer Science and Information Engineering, Northwest University for Nationalities, Lanzhou, Gansu 730030, China

Received 28 May 2013; Revised 20 August 2013; Accepted 20 August 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Yu-Qin Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Qin Bai, Yan-Ping Xiao, and Wei-Yuan Ma, “The Preconditioned SOR Iterative Method for Positive Definite Matrices,” Journal of Applied Mathematics, vol. 2013, Article ID 732834, 4 pages, 2013. https://doi.org/10.1155/2013/732834.